# SDR SWAA2016083055279

- Difficulty date: August 10, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT FWD STUB BEAM CRACKED AT BS 294.5, WL 210.  R & R STUB BEAM IAW SRM.
